Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 5, Issue: 04)
Article Information:

The Numerical Solution of a Class of Delay Differential Equations Boundary

Liu Shuiqiang, Zhu Hongpeng and Zeng Yuanhu
Corresponding Author:  Liu Shuiqiang 

Key words:  Cauchy, common delay differential equations, equations boundary, network information processing, , ,
Vol. 5 , (04): 1208-1212
Submitted Accepted Published
June 23, 2012 July 28, 2012 February 01, 2013
Abstract:

In this study, we propose a new method for the Cauchy solution of the Common Delay Differential Equations ����̇(t) = (t, x(t), x(t -&tau1(t)),, x(t - &taum (t))). Moreover, they exist only and approximation of equations boundary were especially proposed. From our analyze, we could get the results that Cauchy solution of the Common Delay Differential Equations play an important role in the network information processing.
Abstract PDF HTML
  Cite this Reference:
Liu Shuiqiang, Zhu Hongpeng and Zeng Yuanhu, 2013. The Numerical Solution of a Class of Delay Differential Equations Boundary.  Research Journal of Applied Sciences, Engineering and Technology, 5(04): 1208-1212.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved